# SDR AWXA9900393

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: AR7077M3
- Condition: Malfunctioned
- Location: Horz Stab
- Part time: 29,661 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

REF LOG SQUAWK UNCOMMANDED PITCH TRIM AS A CAUTION.  MX REQUEST REPLACE STAB TRIM MOTOR.  REPLACED STAB TRIM ACTUATOR MOTOR AS PER CARD R6C27001, OPS CK GOOD.  TT 0102894
